# SDR DL757100580

- Difficulty date: February 2, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 62,849 hours, 29,193 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF LT SKIN ON NR 2 PYLON FOUND 1 EA OVERSIZE HOLE AT STA 107 / ACCOMPLISHED ERA 479549-14 REV ORIGINAL AT SAT SAA REF NON ROUTINE CARD 157703.
